# SDR DL75E091316

- Difficulty date: August 9, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 25,673 hours, 8,706 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 731376
- Condition: Faulty
- Location: Vibration Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO BLOCK FOR EQUIPMENT COOLING FAN 1 MSG.  NO ETOPS OPERATION ALLOWED UNDER MEL 21-58-03A.  SECOND WRITE UP FOR THIS.  EA 06-475397-03 WAS ACCOMPLISHED IN SLC ON 8/8 TO INSTALL VIBE MONITOR ON FAN.  FAN FAILED ON FIRST FLT FROM SLC FLT 2039/09.  ATL REPLACED THE FAN.  JFK MTC THEN REPLACED MONITOR AND FAN AFTER RTB.  A/C THEN DEPARTED ON FLT 206 JFK-ZRH.  TWO HOURS INTO FLT CREW ADVISED DISPATCH THAT EQUIP OVERHEAT LIGHT ILLUMINATED AND ALTN EQUIP COOLING SELECTED AND OVERHEAT LIGHT EXTINGUISHED.  COMPLIED WITH EAV TO REMOVE FAN VIB MONITOR VA78743.
